GEN Exclusives

More »

GEN News Highlights

More »
Feb 2, 2007

Pfizer Inaugural Member of Accelrys Enterprise Cheminformatics Consortium

  • Accelrys added Pfizer to the Accelrys Enterprise Cheminformatics Consortium. This Consortium is a collaborative software development project led by Accelrys.

    The goal is to prioritize, design, and develop enterprise cheminformatics software components and services to allow members to implement industry-leading cheminformatics systems. The Consortium will commence in early 2007 and have a three-year duration.

    "Close partnership and collaboration with industry is essential for Accelrys to develop software and services that help solve critical research problems," says Mark J. Emkjer, president and CEO of Accelrys. “We are delighted to have Pfizer join the consortium as our inaugural member and believe it will be instrumental in helping to guide the development of our next-generation cheminformatics solutions that will address current and burgeoning research and development process and business challenges.”

    Consortium members collaborate in directing R&D activities that will result in products and services that solve important business issues and, accordingly, members will secure a period of exclusivity on the resulting consortium deliverables.

    This latest collaboration is an extension of the successful Accelrys consortium model, which the company says has previously delivered scientific advancements in areas such as catalysis, combinatorial chemistry, and nanotechnology.



Jobs

GEN Jobs powered by HireLifeScience.com connects you directly to employers in pharma, biotech, and the life sciences. View 40 to 50 fresh job postings daily or search for employment opportunities including those in R&D, clinical research, QA/QC, biomanufacturing, and regulatory affairs.
 Searching...

Unable to get Jobs Listings.

More »

GEN Poll

More » Poll Results »

Biosimilars

Compared to the original biologics, do you think biosimilars run the risks of being less effective and causing more side effects?